Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Depths of multiplier ideals and integral closure


Author: Seunghun Lee
Journal: Trans. Amer. Math. Soc. 361 (2009), 2665-2677
MSC (2000): Primary 14E99; Secondary 13C15, 13B22
Published electronically: December 4, 2008
MathSciNet review: 2471934
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we study how the depths of multiplier ideals behave under restriction. We also study possible values of the depths of multiplier ideals in the filtrations induced from maximal ideal sheaves. We then use it to give a sufficient condition for the integral closedness of the product of a multiplier ideal and a power of maximal ideal sheaf in the spirit of Huneke.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14E99, 13C15, 13B22

Retrieve articles in all journals with MSC (2000): 14E99, 13C15, 13B22


Additional Information

Seunghun Lee
Affiliation: Department of Mathematics, Konkuk University, Kwangjin-Gu Hwayang-dong 1,Seoul 143-701, Korea
Email: mbrs@konkuk.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04617-5
PII: S 0002-9947(08)04617-5
Keywords: Multiplier ideal, depth, integral closure
Received by editor(s): April 6, 2007
Received by editor(s) in revised form: August 18, 2007
Published electronically: December 4, 2008
Additional Notes: This research was supported by R14-2002-007-01001-0
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.